# SDR DALA2024070906939

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430498) L/H ZEE CHANNEL HAS MULTIPLE AREAS OF CORROSION FROM STA 727C TO STA 807. REPLACED ZEE CHANNEL SECCTION FROM STA. 727 TO STA 847 AFT CARGO PER B737-900 SRM 51-40-02-OG AND DWG 146A7500.
